# SDR ASAA2022062438940

- Difficulty date: June 24, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 54,239 hours, 16,223 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil System
- Part number: UNKNOWN
- Condition: Coked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE OIL TREND DATA SHOWS OIL CONSUMPTION TO GREATER THAN EXPECTED. MXCTL REQUEST. ENGINE POWER RUN REQUIRED. GROUNDED - YES. COMPLETED STEPS 1 THRU 5 OF TSR. WHILE PERFORMING GVI FOUND LARGE AMOUNT OF OIL PUDDLING AT ENG TAILCONE TURBINE REAR FRAME AND SMALL AMOUNT ON GROUND. C/W B737-800 AMM 79-00-00-200-806-F01 AFT SUMP OIL SYS INSP STEP (1). FOUND OIL COKING (LARGE AMOUNT) AT OIL SUPPLY AND SCAVANGE TUBES. THIS CLEARS TSR712245.
